Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 27, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Oct 1, 2012, 3:14 PM MDT for 5 counties in Montana. It took effect at Oct 2, 2012, 12:00 PM MDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2012, 3:14 PM MDT (21:14 UTC)
- In effect from
- Oct 2, 2012, 12:00 PM MDT
- Expired
- Oct 2, 2012, 2:17 PM MDT
- In force
- 2 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Phillips County, MT
The radar
The Great Falls radar (KTFX), 169 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2262 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509 WWUS85 KTFX 012114 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 314 PM MDT MON OCT 1 2012 .GUSTY SOUTHWEST WINDS WILL CONTINUE ALONG THE EAST SLOPES OF THE NORTHERN ROCKY MOUNTAINS THROUGH TONIGHT BUT HUMIDITIES WILL RECOVER TO 30 TO 40 PERCENT AFTER SUNSET. TUESDAY A STRONG CANADIAN COLD FRONT WILL MOVE SOUTH THROUGH THE AREA. GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND THE FRONT AND THERE WILL BE AREAS OF HUMIDITIES BELOW 20 PERCENT. HUMIDITIES WILL INCREASE TUESDAY EVENING. MTZ113-115-021200- /O.NEW.KTFX.FW.W.0027.121002T1800Z-121003T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 314 PM MDT MON OCT 1 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 113 AND 115. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...GUSTY NORTHWEST WINDS AND LOW AFTERNOON HUMIDITY...WILL ALLOW RAPID FIRE GROWTH FOR ANY UNCONTROLLED EXISTING OR NEW WILD FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ112-114-117-021200- /O.EXT.KTFX.FW.W.0026.000000T0000Z-121003T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 314 PM MDT MON OCT 1 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112...114 AND 117... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH BECOMING NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH TUESDAY. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...GUSTY WINDS AND LOW AFTERNOON HUMIDITY...WILL ALLOW RAPID FIRE GROWTH FOR ANY UNCONTROLLED EXISTING OR NEW WILD FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
2 follow-up statements
244 WWUS85 KTFX 021125 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 525 AM MDT TUE OCT 2 2012 MTZ112-114-117-022200- /O.CON.KTFX.FW.W.0026.000000T0000Z-121003T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 525 AM MDT TUE OCT 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112...114 AND 117... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS...GUSTY WINDS AND LOW AFTERNOON HUMIDITY...WILL ALLOW RAPID FIRE GROWTH FOR ANY UNCONTROLLED EXISTING OR NEW WILD FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ113-115-022200- /O.CON.KTFX.FW.W.0027.121002T1800Z-121003T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 525 AM MDT TUE OCT 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 113 AND 115. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS...GUSTY NORTHWEST WINDS AND LOW AFTERNOON HUMIDITY... WILL ALLOW RAPID FIRE GROWTH FOR ANY UNCONTROLLED EXISTING OR NEW WILD FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
181 WWUS85 KTFX 022017 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 217 PM MDT TUE OCT 2 2012 MTZ113-115-022130- /O.CAN.KTFX.FW.W.0027.000000T0000Z-121003T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 217 PM MDT TUE OCT 2 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. CONDITIONS ACROSS THE AREA ARE ABOVE RED FLAG CRITERIA SO HAVE CANCELLED THE RED FLAG WARNING. $$ MTZ112-114-117-022130- /O.CAN.KTFX.FW.W.0026.000000T0000Z-121003T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 217 PM MDT TUE OCT 2 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112...114 AND 117... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. CONDITIONS ACROSS THE AREA ARE ABOVE RED FLAG CRITERIA SO HAVE CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/GREATFALLS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Oct 1, 3:03 PM MDT, 11 minutes earlier.
Area forecast discussion, Oct 1, 3:03 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 303 PM MDT MON OCT 1 2012 .DISCUSSION... TONIGHT THROUGH WEDNESDAY...THE HIGH PRESSURE ALOFT WILL GRADUALLY BREAK DOWN AS A SHORTWAVE APPROACHES THE REGION. WINDS ALOFT WILL INCREASE TONIGHT AS THE SHORTWAVE APPROACHES WITH MID LEVEL WINDS INCREASING TO 35 KTS DURING THE EVENING...50 KTS BY MORNING...AND THE CURRENT HIGH WIND WARNING WILL BE CONTINUED. WINDS ACROSS THE PLAINS WILL ALSO BE BREEZY BUT STRONGEST WINDS SHOULD NOT MIX DOWN DURING THE NIGHT. HOWEVER...SURFACE WINDS WILL BE BREEZY AND HILL AND BLAINE COUNTIES COULD BE IN THE 20 TO 30 MPH RANGE. TUESDAY WILL BE ANOTHER BREEZY AND DRY DAY ACROSS NORTH CENTRAL MONTANA. THE SHORT WAVE WILL MOVE OVER THE ZONES BY MIDNIGHT TUESDAY NIGHT AND FLOW ALOFT WILL SWITCH TO THE NORTHWEST. THE ASSOCIATED COLD FRONT WILL BRING LOW LEVEL MOISTURE ACROSS THE CANADIAN BORDER AROUND 9PM TUESDAY AND INTO SOUTHERN LEWIS AND CLARK TO FERGUS COUNTY BY 3AM WEDNESDAY. SATURATED LOW LEVELS ALONG WITH UPSLOPE FLOW WILL RESULT IN HIGH POPS. PRECIP AMOUNTS WILL NOT BE EXCESSIVE ALTHOUGH WINDWARD FACES OF HIGHER TERRAIN WILL SEE HIGHER SNOW ACCUMULATIONS. THE FRONT WILL PUSH INTO THE SOUTHWEST ZONES EARLY WEDNESDAY...POPS WILL INCREASE AFTER MIDNIGHT AND REMAIN AT A GOOD CHANCE THROUGH THE AFTERNOON. NORTHERLY FLOW WILL CONTINUE ACROSS THE NORTH THROUGH WEDNESDAY HOWEVER THE AIRMASS WILL BEGIN TO DRY. WEDNESDAY NIGHT THROUGH MONDAY...WIDESPREAD CHANCES FOR LIGHT PRECIPITATION LOOK POSSIBLE WITH INTO EARLY THURSDAY AND MODELS AGREE FAIRLY WELL ON THIS. PRECIPITATION WILL LIKELY START OFF AS RAIN BEFORE SHIFTING TO A MIX OF RAIN AND SNOW WEDNESDAY NIGHT. SOME LOCATIONS MAY SEE STRAIGHT SNOW AS OVERNIGHT LOWS DROP BELOW FREEZING. EXPECT MOSTLY SNOW IN HIGHER TERRAIN. POPS ARE GENERALLY CHANCE TO LIKELY OVER THE PLAINS WITH LIKELY OVER THE ROCKIES AND HIGHER TERRAIN. EXPECT THE CHANCE FOR PRECIPITATION TO TAPER OFF RATHER QUICKLY EARLY THURSDAY MORNING. FAR SOUTHWEST MONTANA MAY NOT GET MUCH PRECIPITATION AS THE BULK OF THE MOISTURE LOOKS TO WANT TO REMAIN NORTHEAST OF THE AREA. MODELS CONTINUE TO BRING A SEPARATE SECONDARY TROUGH IN OVER NORTH-CENTRAL MONTANA LATE THURSDAY-EARLY FRIDAY. SCATTERED LIGHT PRECIPITATION WILL ACCOMPANY THIS TROUGH AS WELL AS PERSISTING COLD TEMPERATURES. SATURDAY AND SUNDAY LOOK FAIRLY QUIET WITH SOME PARTLY CLOUDY SKIES. YET ANOTHER WEAK TROUGH LOOKS TO MOVE INTO NORTH CENTRAL MONTANA MID-MONDAY AND ANOTHER ROUND OF LIGHT PRECIPITATION MAY BE SEEN. THE REGION SHOULD STAY UNDER A SOMEWHAT UNSTABLE NORTH NORTHWEST FLOW AND THUS GENERALLY PARTLY CLOUDY SKIES AND SLIGHT CHANCES FOR PRECIPITATION WILL MOVE IN AND OUT OF THE FORECAST AS THE MODEL RUNS SHIFT. THE ONE VERY HIGH CONFIDENCE PHENOMENA CONTINUES TO BE COLDER TEMPERATURES THROUGH THE PERIOD WITH HIGHS OVER THE PLAINS GENERALLY NEAR THE LOW 50S WITH LOW 40S OVER HIGHER TERRAIN. LOW TEMPERATURES WILL BE IN THE MID TO LOW 30S AT MOST LOCATIONS WITH A HIGH LIKELIHOOD OF MOST PLACES AT LEAST TOUCHING THE FREEZING MARK. TEMPERATURES WILL BEGIN TO REBOUND MONDAY AS HIGHS CLIMB BACK INTO THE MID TO UPPER 50S AT MANY LOCATIONS. && .AVIATION... UPDATED 1630Z. VFR CONDITIONS WILL DOMINATE THE TAF FORECASTS TODAY. WINDS WILL INCREASE THROUGHOUT THE DAY ESPECIALLY ACROSS CENTRAL AND NORTH CENTRAL MONTANA AS A GRADIENT DEVELOPS DUE TO THE HIGH PRESSURE ALOFT AND AN APPROACHING TROUGH FROM THE NORTHWEST. A SHORTWAVE TROUGH WILL MOVE ACROSS THE AREA BRINGING AN INCREASE IN MID/HIGH CLOUDS. MOST AREAS IN NORTH CENTRAL AND CENTRAL MONTANA WILL HAVE GUSTS IN THE 20 TO 30 KT RANGE DURING THE AFTERNOON. GUSTS COULD APPROACH 55 KT ALONG THE ROCKY MOUNTAIN FRONT. WINDS WILL REMAIN AROUND 10 TO 15 MPH INTO THE NIGHT OVER CENTRAL AND NORTH-CENTRAL MONTANA. SUK && .FIRE WEATHER...A CANADIAN COLD FRONT WILL MOVE SOUTH THROUGH THE AREA TUESDAY WITH GUSTY NORTHWEST WINDS DEVELOPING BEHIND IT. MEANWHILE RELATIVE HUMIDITIES WILL REMAIN RELATIVELY LOW EVEN BEHIND THE COLD FRONT. THUS THE RED FLAG WARNING FOR THE ROCKY MOUNTAIN FRONT...CUT BANK...SHELBY...AND GREAT FALLS AREAS HAS BEEN EXTENDED THROUGH TUESDAY EVENING. ALSO A RED FLAG WARNING HAS BEEN ISSUED FARTHER EAST AND WILL INCLUDE THE HAVRE...HARLEM...FORT BENTON...AND LEWISTOWN AREAS. RELATIVE HUMIDITIES WILL INCREASE TUESDAY EVENING THOUGH WINDS COULD STAY GUSTY. && .PRELIMINARY POINT TEMPS/POPS... GTF 54 69 32 42 / 0 10 80 70 CTB 50 62 27 40 / 0 20 90 60 HLN 50 70 35 45 / 0 0 70 70 BZN 44 74 30 45 / 0 0 50 60 WEY 35 65 19 43 / 0 0 10 30 DLN 43 72 30 47 / 0 0 20 30 HVR 53 68 33 47 / 0 10 70 70 LWT 50 69 28 41 / 0 0 60 70 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TUESDAY NIGHT CASCADE... CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...JUDITH BASIN...LIBERTY...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT... SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. FIRE WEATHER WATCH LATE TUESDAY NIGHT MEAGHER. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT GALLATIN...MADISON. RED FLAG WARNING FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT BLAINE...HILL. HIGH WIND WARNING UNTIL NOON MDT TUESDAY NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 1, 5:42 AM MDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 542 AM MDT MON OCT 1 2012 MTZ009-048-021145- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 542 AM MDT MON OCT 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT BEGINNING AT NOON MDT. A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT UNTIL MIDNIGHT TONIGHT MDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WARNING CONTINUES IN EFFECT UNTIL NOON MDT TUESDAY. A STRONG CANADIAN COLD FRONT WILL ARRIVE EARLY TUESDAY MORNING. IT WILL BRING SIGNIFICANTLY COLDER TEMPERATURES AND AREAS OF PRECIPITATION THROUGH WEDNESDAY EVENING. ACCUMULATING SNOW IS LIKELY IN THE MOUNTAINS WITH PERIODS OF RAIN AND SNOW FOR THE PLAINS. WINTER WEATHER HIGHLIGHTS COULD BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-012-044>046-049-050-054-021145- EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON-JUDITH BASIN-MEAGHER- 542 AM MDT MON OCT 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT THIS MORNING UNTIL MIDNIGHT MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG CANADIAN COLD FRONT WILL ARRIVE TUESDAY MORNING. IT WILL BRING SIGNIFICANTLY COLDER TEMPERATURES AND AREAS OF PRECIPITATION THROUGH WEDNESDAY EVENING. ACCUMULATING SNOW IS LIKELY IN THE MOUNTAINS WITH PERIODS OF RAIN AND SNOW FOR THE PLAINS. WINTER WEATHER HIGHLIGHTS COULD BE NEEDED.THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ055-021145- GALLATIN- 542 AM MDT MON OCT 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. A STRONG CANADIAN COLD FRONT ARRIVING LATE TUESDAY MORNING OR EARLY TUESDAY AFTERNOON WILL BRING SIGNIFICANTLY COLDER TEMPERATURES AND AREAS OF PRECIPITATION THROUGH WEDNESDAY EVENING. ACCUMULATING MOUNTAIN SNOWS WILL BE LIKELY ALONG WITH SCATTERED RAIN AND SNOW IN THE VALLEYS. WINTER WEATHER HIGHLIGHTS COULD BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-011-013>015-047-051>053-021145- BEAVERHEAD-HILL-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER- 542 AM MDT MON OCT 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG CANADIAN COLD FRONT WILL ARRIVE TUESDAY MORNING. IT WILL BRING SIGNIFICANTLY COLDER TEMPERATURES AND AREAS OF PRECIPITATION THROUGH WEDNESDAY EVENING. ACCUMULATING SNOW IS LIKELY IN THE MOUNTAINS WITH PERIODS OF RAIN AND SNOW FOR THE VALLEYS. WINTER WEATHER HIGHLIGHTS COULD BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.